Results 1 to 4 of 4
  1. #1
    karlo is offline New Member
    Join Date
    Feb 2008
    Posts
    18

    injection problem

    can any 1 help every time i jab sustanon i get a very sore leg.???

  2. #2
    England's Avatar
    England is offline Senior Member
    Join Date
    Jan 2007
    Location
    UK ;)
    Posts
    1,100
    if its the first time you injected that muscle it will always hurt.

    but sust does hurt some people more than others though due to the short esters that are in it.
    i find it bareable but test e is pretty much painless for most so you might want to try that if you have access to it and the sust is still making you sore.

  3. #3
    England's Avatar
    England is offline Senior Member
    Join Date
    Jan 2007
    Location
    UK ;)
    Posts
    1,100
    if its the first time you injected that muscle it will always hurt.

    but sust does hurt some people more than others though due to the short esters that are in it.
    i find it bareable but test e is pretty much painless for most so you might want to try that if you have access to it and the sust is still making you sore.

  4. #4
    karlo is offline New Member
    Join Date
    Feb 2008
    Posts
    18
    thanks mate will do...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •